# SDR SWIA200718924

- Difficulty date: December 6, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 35,894 hours, 30,329 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6083 - NOSE GEAR DISAGREE SHORTLY AFTER GEAR RETRACTION.  RETURNED TO FIELD.  REPLACED NLG ACTUATOR IAW MM 32-33-01.
